# SDR MASA97275

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH WOULD NOT ILLUMINATE WHEN SELECTED ON.  MAINTENANCE REMOVED AND REPLACED THE BULB IN THE SWITCH.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
